On the Existence of Pure Strategy Nash Equilibria in Large Games
We consider an asymptotic version of Mas-Colells theorem on the existence of pure strategy Nash equilibria in large games. Our result states that, if players payoff functions are selected from an equicontinuous family, then all sufficiently large games have an " pure, " equilibrium for all " > 0. We also show that our result is equivalent to Mas-Colells existence theorem, implying that it can properly be considered as its asymptotic version.
|Date of creation:||2004|
|Contact details of provider:|| Postal: Campus de Campolide, 1099-032 Lisboa|
Phone: (351) 21 3801638
Fax: (351) 21 3870933
Web page: http://www.fe.unl.pt
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ehud Kalai, 2001. "Ex-Post Stability in Large Games," Discussion Papers 1351, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Carmona, Guilherme, 2004.
"Nash Equilibria of Games with a Continuum of Players,"
FEUNL Working Paper Series
wp466, Universidade Nova de Lisboa, Faculdade de Economia.
- Guilherme Carmona, 2004. "Nash Equilibria of Games with a Continuum of Players," Game Theory and Information 0412009, EconWPA.
- Khan, M. Ali & Rath, Kali P. & Sun, Yeneng, 1997. "On the Existence of Pure Strategy Equilibria in Games with a Continuum of Players," Journal of Economic Theory, Elsevier, vol. 76(1), pages 13-46, September.
- M Ali Khan & Kali P Rath & Yeneng Sun, 1994. "On the Existence of Pure Strategy Equilibria in Games with a Continuum of Players," Economics Working Paper Archive 381, The Johns Hopkins University,Department of Economics, revised Feb 1997.
- Rashid, Salim, 1983. "Equilibrium points of non-atomic games : Asymptotic results," Economics Letters, Elsevier, vol. 12(1), pages 7-10.
- Khan, M. Ali & Yeneng, Sun, 1995. "Pure strategies in games with private information," Journal of Mathematical Economics, Elsevier, vol. 24(7), pages 633-653. Full references (including those not matched with items on IDEAS)